Alert archive / New York / Special Weather Statements in 2015

Special Weather Statement, NWS Buffalo, NY

October 13, 2015Jefferson County, Oswego County, New York

NWS Buffalo, NY issued this special weather statement at Oct 13, 2015, 1:10 PM EDT for Jefferson County, Oswego County, New York. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2015, 1:10 PM EDT (17:10 UTC)
Expired
Oct 13, 2015, 2:00 PM EDT
In force
50 min
Issued by
NWS Buffalo, NY

Counties Jefferson County, NY, Oswego County, NY

The radar

The Ft Drum radar (KTYX), 27 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2015-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2015-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1173 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

410 
WWUS81 KBUF 131710
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
110 PM EDT TUE OCT 13 2015
 
NYZ006>008-131800-
LEWIS-JEFFERSON-OSWEGO-
110 PM EDT TUE OCT 13 2015

...A LINE OF SHOWERS WILL AFFECT WESTERN LEWIS...JEFFERSON AND OSWEGO
COUNTIES...

AT 109 PM EDT...A LINE OF SHOWERS WAS ALONG A LINE EXTENDING FROM
NEAR KRING POINT STATE PARK TO 7 MILES SOUTHEAST OF MEXICO POINT
STATE PARK TO NEAR JORDAN...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 45 MPH ARE POSSIBLE WITH THESE SHOWERS.

LOCATIONS IMPACTED INCLUDE...
WATERTOWN...FORT DRUM...CARTHAGE...LOWVILLE...PULASKI...WEST
CARTHAGE...CLAYTON...CENTRAL SQUARE...ADAMS AND DEXTER.

THIS INCLUDES INTERSTATE 81 BETWEEN EXITS 32 AND 52.
 
LAT...LON 4419 7538 4344 7558 4348 7581 4315 7588
      4327 7620 4320 7621 4324 7627 4320 7628
      4323 7639 4365 7615 4366 7620 4388 7617
      4398 7605 4396 7614 4423 7608 4430 7598
      4432 7603 4432 7606 4433 7605 4440 7585
TIME...MOT...LOC 1709Z 272DEG 25KT 4443 7594 4343 7620 4305 7641 
$$

MITCHELL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Oct 13, 11:09 AM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Oct 13, 11:09 AM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1109 AM EDT TUE OCT 13 2015

.SYNOPSIS...
A COLD FRONT CROSSING THE REGION TODAY MARKS THE DOWNWARD SLIDE INTO
BELOW NORMAL TEMPERATURES FOR THE END OF THE WEEK AND INTO THE
WEEKEND. RAIN SHOWERS WILL ACCOMPANY THE FRONTAL PASSAGE TODAY...
WITH SOME LAKE EFFECT RAIN SHOWERS DEVELOPING EAST OF THE LAKES
TODAY AND TONIGHT. COOL... CLOUDY AND CHANCES FOR LAKE EFFECT
SHOWERS WILL PERSIST THROUGH THE WEEKEND... WITH THE POTENTIAL FOR A
MORE WIDESPREAD RAINFALL THURSDAY NIGHT INTO FRIDAY AS A LOW
PRESSURE SYSTEM CROSSES THE AREA.

&&

.NEAR TERM /THROUGH TONIGHT/...
COLD FRONT CROSSING THE WESTERN COUNTIES AT LATE MORNING...THE FRONT
BECOMING MORE NORTHEAST TO SOUTHWEST ORIENTED ALONG THE LAKE ERIE
BASIN WITH A BAND OF RAIN SHOWERS ALONG THE FRONT. PREFRONTAL RAIN
BAND STILL AFFECTING THE EASTERN LAKE ONTARIO REGION AND CENTRAL
NY...ORIENTED NORTH TO SOUTH ALONG A PREFRONTAL LOW LEVEL JET.

TEMPERATURES WILL REMAIN NEARLY STEADY IN THE UPPER 50S ACROSS
WESTERN NY WITH A RISE OF A COUPLE DEGREES FOR CENTRAL AND NORTHERN
NY AS FRONTAL PASSAGE IS DELAYED UNTIL THE AFTERNOON...HIGHS THERE
IN THE MIDDLE 60S.

WINDS WILL PICK UP FOLLOWING THE FRONTAL PASSAGE. WITH STRONG COLD
AIR ADVECTION BEHIND THE FRONTAL PASSAGE AND EVIDENCE OF SYNOPTIC
SUBSIDENCE ON SATELLITE IMAGERY... EXPECT SOUTHWESTERLY WINDS TO
PICK UP AND BECOME GUSTY JUST AFTER THE FRONTAL PASSAGE. WINDS WILL
BE STRONGEST NEAR THE WARM AND RELATIVELY UNSTABLE LAKES. WITH ABOUT
35 KNOTS OF WIND AT 925 MB TO MIX TO THE SURFACE... EXPECT WIND
GUSTS OF 30 TO 40 MPH ESPECIALLY ACROSS THE NIAGARA FRONTIER TO
ROCHESTER THIS MORNING AND NEAR WATERTOWN UP THE SAINT LAWRENCE
RIVER THIS AFTERNOON. INLAND AWAY FROM THE LAKES... EXPECT GUSTS TO
20 TO 30 MPH THROUGH THIS AFTERNOON.

LAKE EFFECT RAIN... WITH 850 MB TEMPERATURES FALLING BELOW +5C
WITHIN A COUPLE HOURS OF THE FRONTAL PASSAGE... EXPECT JUST A SHORT
LULL BEFORE SOME LAKE EFFECT CLOUD COVER AND RAIN SHOWERS DEVELOP
BEHIND THE FRONT. IR SATELLITE IMAGERY AND OBS UPSTREAM OVER
MICHIGAN SHOW LOW CLOUD COVER AND SOME LAKE EFFECT BANDED
PRECIPITATION ALREADY DEVELOPING. THIS WILL OCCUR FIRST OFF LAKE
ERIE THIS MORNING... WITH SOME LAKE EFFECT SHOWERS FIRST DEVELOPING
NEAR BUFFALO BEFORE SETTLING SOUTH ALONG THE CHAUTAUQUA RIDGE BY
LATE MORNING THRU THE AFTERNOON. EXPECT THE SHOWERS WILL BECOME
LIGHT AND MORE DISORGANIZED THIS AFTERNOON WITH THE NATURAL DIURNAL
CYCLE OF LAKE CONVERGENCE AND DRIER AIR MOVING INTO THE AREA IN THE
MID-LEVELS. LAKE ONTARIO WILL FOLLOW THIS AFTERNOON WITH SOMEWHAT
LESS OF A LAG BETWEEN THE SYNOPTIC PRECIP EXITING AND THE LAKE
SHOWERS STARTING.

TONIGHT... TEMPERATURES WILL CONTINUE THE SLOW DOWNWARD TREND
TONIGHT... LIMITED BY THE CAA WEAKENING AND OVERCAST SKIES. LOWS
WILL BOTTOM OUT IN THE MID TO UPPER 40S. 850 MB TEMPERATURES FALL TO
ABOUT +1C OVERNIGHT. A WEAK SHORTWAVE WITH INCREASED MID-LEVEL
MOISTURE AND ASCENT WILL BE WELL TIMED WITH THE INCREASED NOCTURNAL
LAKE CONVERGENCE TO PRODUCE AN UPTICK IN LAKE EFFECT ACTIVITY
SOUTHEAST OF THE LAKES OVERNIGHT. HAVE INTRODUCED LOW END LIKELY
POPS AND MENTION OF LAKE EFFECT RAIN SHOWERS FOR THE CHAUTAUQUA
RIDGE AREA SOUTHEAST OF LAKE ERIE AND FOR WAYNE/ N CAYUGA AND OSWEGO
COUNTIES SOUTHEAST OF LAKE ONTARIO.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
AFTER MORE THAN A WEEK OF ABOVE NORMAL TEMPERATURES SUPPORTED BY
AN UNDULATING ZONAL FLOW ALONG THE CANADIAN BORDER...THIS PERIOD
WILL FEATURE AN AMPLIFYING LONGWAVE PATTERN WITH AN ANOMALOUSLY
STRONG WEST COAST RIDGE AND A DEEP DOWNSTREAM TROUGH OVER EASTERN
CANADA AND THE GREAT LAKES. THIS IS A PATTERN THAT WE HAVE BECOME
ALL TOO FAMILIAR WITH DURING THE PAST TWO WINTERS...AND ONE THAT
USUALLY GUARANTEES BELOW NORMAL TEMPERATURES. THIS TIME WILL BE NO
DIFFERENT AS A DEEP NORTHWESTERLY FLOW WILL BECOME ESTABLISHED WITH
COLD AIR BEING DIRECTED TOWARDS OUR AREA FROM THE YUKON. WHILE IT
WILL BECOME CHILLY...THE COLDEST AIR FROM THIS NEW PATTERN WILL NOT
ARRIVE UNTIL THE WEEKEND. MORE ON THAT IN THE LONG TERM SECTION.

IN ANY CASE...THE CANADIAN AIRMASS WILL CERTAINLY BE COLD ENOUGH TO
GENERATE A LAKE RESPONSE. WHILE THIS WILL MAINLY RESULT IN SOME LAKE
EFFECT RAIN SHOWERS...IT WILL BECOME COLD ENOUGH BY THE END OF THE
WEEK FOR MANY AREAS TO SEE THEIR FIRST FLAKES OF THE SEASON.

IN TERMS OF THE DETAILS...A SECONDARY COLD FRONT WILL CROSS THE
REGION FIRST THING WEDNESDAY MORNING. THIS FEATURE WILL PRODUCE A
FEW SHOWERS IN THE PROCESS...ALTHOUGH MORE WIDESPREAD SHOWERS WILL
BE FOUND EAST OF BOTH LAKES WHERE DEEPENING CHILLY AIR WILL SUPPORT
LAKE EFFECT ENHANCEMENT. SFC BASED RIDGING WILL THEN BUILD IN FROM
MICHIGAN DURING THE COURSE OF THE AFTERNOON. THIS WILL LEAD TO SOME
CLEARING FOR MOST AREAS WHILE THE COMBINATION OF THE RIDGING AND
DIURNAL MIXING WILL START TO TAPER OFF THE AREAS OF LAKE DRIVEN
PCPN. OTHERWISE IT WILL BE A MUCH COOLER DAY WITH H85 TEMPS NEAR
ZERO C ONLY ALLOWING AFTERNOON MAX TEMPS TO REACH TO WITHIN A FEW
DEGREES OF 50. WELCOME TO FALL.

THE LOW LEVEL RIDGING WILL PASS ACROSS OUR FORECAST AREA WEDNESDAY
NIGHT. THIS WILL ALLOW FOR FAIR DRY WEATHER ACROSS THE BULK OF THE
FORECAST AREA...ALTHOUGH THERE WILL BE LOW CHC POPS IN PLACE FOR
DISORGANIZED LAKE EFFECT RAIN SHOWERS EAST OF BOTH LAKES. TEMPS WILL
DROP INTO THE UPPER 30S TO LOWER 40S.

ON THURSDAY...A ROBUST SHORTWAVE WILL CROSS THE UPPER GREAT LAKES
WHILE HIGH PRESSURE OVER THE MID ATLANTIC STATES WILL WEAKLY NOSE
NORTH TO OUR REGION. THIS SHOULD SUPPORT FAIR WEATHER OVER MOST OF
THE AREA...ALTHOUGH WEAK DISORGANIZED LAKE EFFECT RAIN SHOWERS WILL
STILL BE POSSIBLE EAST OF LAKE ONTARIO.

THE AFOREMENTIONED STRONG SHORTWAVE WILL MAKE ITS WAY ACROSS
MICHIGAN THURSDAY NIGHT. WHILE THE DETERMINISTIC GUIDANCE PACKAGES
ARE NO LONGER SUPPORTING MUCH CYCLOGENESIS OVER LAKE ONTARIO...
THERE IS GOOD AGREEMENT THAT AN ANOMALOUSLY STRONG 140KT H25 JET
STREAKING BY TO OUR SOUTH WILL ADD SIGNIFICANT LIFT TO THE SYNOPTIC
FORCING OVER OUR FORECAST AREA. HAVE THUS RAISED POPS TO LIKELY FOR
THE WHOLE AREA. RAINFALL FROM THIS EVENT COULD AVERAGE UP TO A HALF
INCH.

A SOMEWHAT BETTER ORGANIZED SFC LOW WILL TAKE SHAPE OVER NEW ENGLAND
ON FRIDAY WHILE THE BASE OF THE SUPPORTING TROUGH WILL CROSS THE
LOWER GREAT LAKES. THIS WILL KEEP THE LIKELIHOOD OF SYNOPTIC DRIVEN
SHOWERS IN PLACE FOR THE MORNING HOURS. AS THE COLD AIR DEEPENS ON
THE BACKSIDE OF THE SYSTEM...THE SYNOPTIC DRIVEN SHOWERS WILL THEN
TRANSITION TO MESOSCALE WITH LAKE ENHANCED SHOWERS BECOMING FOCUSED
SOUTHEAST OF BOTH LAKES. MAX TEMPS ON FRIDAY WILL ONLY CLIMB TO
WITHIN A FEW DEGREES OF 50.

DEEPENING COLD AIR WITHIN A NORTHWEST FLOW WILL THEN SET THE STAGE
FOR SOME MIXED PCPN OVERNIGHT FRIDAY NIGHT...AS H85 TEMPS OF -4C
WILL SET THE STAGE FOR MANY AREAS POSSIBLY SEEING THEIR FIRST WET
SNOW FLAKES OF THE YOUNG SEASON.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
IT WILL BE DOWNRIGHT CHILLY THIS WEEKEND...AS AN AMPLIFIED LONGWAVE
PATTERN WILL ENCOURAGE TEMPERATURES ACROSS THE LOWER GREAT LAKES TO
AVERAGE 10 TO 15 DEG F BELOW NORMAL. THE GOOD NEWS FOR THOSE THAT
DO NOT APPRECIATE THE COLDER WEATHER IS THAT THE MERCURY WILL TREND
HIGHER AS WE PROGRESS THROUGH THE EARLY PART OF NEXT WEEK.

ON SATURDAY...A DEEP FULL LATITUDE TROUGH WILL BE POSITIONED OVER
THE EASTERN HALF OF NORTH AMERICA. THIS WILL ALLOW A DIRECT
CONNECTION OF COLD AIR FROM NUNAVUT TO MAKE ITS WAY SOUTH ACROSS
ONTARIO TO THE LOWER GREAT LAKES...WITH H85 TEMPS FORECAST TO DROP
TO BETWEEN -6 AND -8C OVER OUR FORECAST AREA. NOT ONLY WILL THIS BE
COLD ENOUGH TO SUPPORT LAKE EFFECT CONVECTION...BUT WILL ALSO ALLOW
SOME OF THE PCPN TO FALL AS WET SNOW...ESPECIALLY AT NIGHT. ANOTHER
COLD FRONTAL PASSAGE ON SATURDAY WILL USHER IN THIS COLDER AIRMASS
WITH SCATTERED RAIN AND WET SNOW SHOWERS ANTICIPATED ACROSS ALL OF
OUR REGION. AFTERNOON TEMPERATURES WILL STRUGGLE TO CLIMB INTO THE
LOW TO MID 40S.

COLD NORTH TO NORTHWEST WINDS SATURDAY NIGHT WILL THEN PRODUCE LAKE
EFFECT SHOWERS THAT WILL INITIALLY BE MIXED RAIN AND SNOW...BUT AS
THE NIGHT WEARS ON THE PCPN SHOULD CHANGE TO JUST SNOW SHOWERS
INLAND FROM THE LAKES. ITS NOT OUT OF THE QUESTION THAT THERE COULD
EVEN BE A COATING OF SNOW ACROSS THE HIGHER TERRAIN. MINS IN MOST
AREAS WILL BE BELOW FREEZING.

AS THE BASE OF THE DEEP TROUGH PUSHES EAST ACROSS NEW ENGLAND ON
SUNDAY...A LARGE SFC HIGH CENTERED OVER THE OHIO VALLEY WILL NOSE
NORTHWARDS ACROSS OUR REGION. WHILE THIS WILL START TO WORK AGAINST
THE ON-GOING LAKE EFFECT...THE FACT THAT THE H85 RIDGE WILL STILL BE
TO OUR WEST WILL MEAN THAT THE MIXED LAKE DERIVED SHOWERS WILL NOT
COMPLETELY COME TO AN END UNTIL LATE SUNDAY AFTERNOON OR EVENING.

FINALLY FOR MONDAY...A RELATIVELY FLAT RIDGE WILL PROGRESS ACROSS
THE LOWER GREAT LAKES. THIS WILL START A FAIRLY STRONG WARM
ADVECTIVE PATTERN WITH H85 TEMPS RECOVERING TO TOWARDS 10C BY LATE
MONDAY/MONDAY NIGHT. MEANWHILE...STRONG HIGH PRESSURE TO OUR
SOUTHWEST WILL HELP IN FINALLY PRODUCING A TOTALLY FAIR WEATHER DAY
ACROSS OUR REGION WITH OUR AFTERNOON TEMPS CLIMBING BACK INTO THE
LOW TO MID 50S.

THIS SCENARIO OF THE RIDGE IN THE WEST EASILY BREAKING DOWN AND A
STRONG PACIFIC FLOW DISPLACING THE DEEP DOWNSTREAM TROUGH IS ONE
THAT WE HAVE NOT SEEN FOR A COUPLE YEARS. IT IS CONSISTENT THOUGH
WITH A STRONG MERIDIONAL PACIFIC JET FOUND DURING TIMES OF MODERATE
TO STRONG EL NINOS. MAYBE THIS IS A HINT OF THE OVERALL PATTERN TO
COME THIS COMING WINTER WHEN ANY TRUE COLD AIR COULD STRUGGLE TO
HAVE ANY STAYING POWER. STAY TUNED.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
MAINLY VFR CONDITIONS WILL PERSIST IN RAIN SHOWERS ALONG AND AHEAD
OF A COLD FRONT CROSSING THE REGION THIS MORNING. SOME ISOLATED
MVFR/IFR CIGS ARE POSSIBLE IN THE HEAVIER SHOWERS AND IN THE HIGHER
TERRAIN OF THE SOUTHERN TIER.

WINDS WILL TURN TO THE SOUTHWEST AND BECOME GUSTY BEHIND THE COLD
FRONT TODAY. SOUTHWEST WIND GUSTS TO 35 KNOTS ARE POSSIBLE...
ESPECIALLY AT KIAG/KBUF/KROC/KART.

LAKE EFFECT SHOWERS AND LOW CIGS WILL DEVELOP WEST OF THE LAKES
TODAY AND TONIGHT. MVFR CIGS WILL BECOME MORE COMMON THROUGH THE DAY
BEHIND THE FRONT... AND EVEN SOME IFR CIGS EXPECTED IN THE HIGHER
TERRAIN OF THE SOUTHERN TIER / INCLUDING KJHW/ BY THIS EVENING.

OUTLOOK...

WEDNESDAY THROUGH SATURDAY...VFR/MVFR WITH A CHANCE OF SHOWERS.

&&

.MARINE...
A STRONG COLD FRONT WILL CROSS THE LAKES TODAY RESULTING IN WINDS
TURNING TO THE SOUTHWEST AND INCREASING 20 TO 30 KNOTS. SMALL CRAFT
ADVISORIES ARE IN EFFECT ON BOTH LAKES ERIE AND ONTARIO... INCLUDING
THE SAINT LAWRENCE RIVER... THE UPPER NIAGARA RIVER AND BUFFALO
HARBOR. SMALL CRAFT CONDITIONS WILL DROP OFF ON THE RIVERS
OVERNIGHT... BUT WILL REMAIN ON BOTH LAKES THROUGH WEDNESDAY BEFORE
TAPERING OFF WEDNESDAY NIGHT.

THE NEXT CHANCE FOR SMALL CRAFT CONDITIONS COMES THURSDAY INTO
FRIDAY AS A LOW PRESSURE SYSTEM IS SET TO TRACK ACROSS THE LOWER
GREAT LAKES.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT WEDNESDAY NIGHT FOR
         LEZ040-041.
         SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
         LEZ020.
         SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR
         LOZ042-043.
         SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR LOZ045.
         SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM EDT
         THURSDAY FOR LOZ044.
         SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
         SLZ022-024.

&&

SYNOPSIS...CHURCH
NEAR TERM...CHURCH/WCH
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...CHURCH
MARINE...CHURCH
Hazardous weather outlook, Oct 13, 5:17 AM EDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
517 AM EDT TUE OCT 13 2015

NYZ001>008-010>014-019>021-085-140930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
517 AM EDT TUE OCT 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-140930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
517 AM EDT TUE OCT 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Oct 13, 1:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
110 PM EDT TUE OCT 13 2015

NYZ006>008-131800-
LEWIS-JEFFERSON-OSWEGO-
110 PM EDT TUE OCT 13 2015

...A LINE OF SHOWERS WILL AFFECT WESTERN LEWIS...JEFFERSON AND OSWEGO
COUNTIES...

AT 109 PM EDT...A LINE OF SHOWERS WAS ALONG A LINE EXTENDING FROM
NEAR KRING POINT STATE PARK TO 7 MILES SOUTHEAST OF MEXICO POINT
STATE PARK TO NEAR JORDAN...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 45 MPH ARE POSSIBLE WITH THESE SHOWERS.

LOCATIONS IMPACTED INCLUDE...
WATERTOWN...FORT DRUM...CARTHAGE...LOWVILLE...PULASKI...WEST
CARTHAGE...CLAYTON...CENTRAL SQUARE...ADAMS AND DEXTER.

THIS INCLUDES INTERSTATE 81 BETWEEN EXITS 32 AND 52.

LAT...LON 4419 7538 4344 7558 4348 7581 4315 7588
      4327 7620 4320 7621 4324 7627 4320 7628
      4323 7639 4365 7615 4366 7620 4388 7617
      4398 7605 4396 7614 4423 7608 4430 7598
      4432 7603 4432 7606 4433 7605 4440 7585
TIME...MOT...LOC 1709Z 272DEG 25KT 4443 7594 4343 7620 4305 7641

MITCHELL

Nearby

Special Weather Statements in New York, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.